# SDR CALA2015072400597

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 66,666 hours, 16,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID WET AREA, STATION 720 FLOORBEAM IS CORRODED, BETWEEN RT INBD & OTBD SEAT TRACKS. REPAIRED MID WET AREA IAW ECRA 5310-06546 & SRM 53-00-51.
